Sign in
Global stability in chemostat-type plankton models with delayed nutrient recycling
Journal article   Peer reviewed

Global stability in chemostat-type plankton models with delayed nutrient recycling

Xue-Zhong He and Shigui Ruan
Journal of mathematical biology, Vol.37(3), pp.253-271
1998-09

Abstract

Global attractivity Plankton models Time delay Liapunov functionals Nutrient recycling

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.162 Numerical Methods
9.162.476 Global Stability
Web Of Science research areas
Biology
Mathematical & Computational Biology
ESI research areas
Biology & Biochemistry

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

#3 Good Health and Well-Being

Source: InCites

Details